Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 78, NWS Grand Forks, ND

June 14, 20084 counties in North Dakota; Clay County, Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 7:32 PM CDT for 4 counties in North Dakota; Clay County, Norman County, Polk County, Minnesota. It was in force for 58 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 7:32 PM CDT (00:32 UTC)
Expired
Jun 14, 2008, 8:30 PM CDT
In force
58 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Clay County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Richland County, ND, Traill County, ND

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:55 PM CDTTSTM WND GST 1033 S Mayville, NDWIND SPEED MEASURED AT THE MAYVILLE AIRPORT. WINDS CAUSED A 3000 GALLON WATER TANK TO BUCKLE.
Jun 14, 7:58 PM CDTTSTM WND GST 703 Wsw Casselton, ND60 TO 70 MPH WIND.
Jun 14, 8:00 PM CDTTSTM WND GST 60Casselton, NDWELL DEFINED SHELF CLOUD WITH INDIVIDUAL LEADING EDGE ROTATION
Jun 14, 8:00 PM CDTTSTM WND GST 655 Se Mayville, NDBROKE AN APPLE TREE IN HALF
Jun 14, 8:00 PM CDTHAIL 0.88Casselton, ND
Jun 14, 8:09 PM CDTTSTM WND GST 602 Nw Grandin, ND
Jun 14, 8:13 PM CDTTSTM WND GST 702 W West Fargo, ND
Jun 14, 8:14 PM CDTTSTM WND GST 643 W West Fargo, NDSUSTAINED 49 MPH WIND WITH GUSTS TO 64 MPH.
Jun 14, 8:15 PM CDTTSTM WND DMG4 W Fargo, NDTREE DOWN ON TRAILER HOME NEAR 48TH ST WEST AND RAIL ROAD CROSSING SIGNS BENT.
Jun 14, 8:16 PM CDTTSTM WND GST 632 Nnw Fargo, NDMEASURED AT KFAR FARGO HECTOR AIRPORT.
Jun 14, 8:16 PM CDTTSTM WND GST 63Fargo, ND
Jun 14, 8:20 PM CDTTSTM WND DMGFargo, NDMEDIUM SIZED TREE DOWN ACROSS STREET 6TH STREET AND 1ST AVE N. POWER LINES DOWN AROUND TOWN.
Jun 14, 8:20 PM CDTTSTM WND GST 501 E Mapleton, ND
Jun 14, 8:26 PM CDTTSTM WND GST 63Fargo, ND
Jun 14, 8:27 PM CDTFUNNEL CLOUD5 S Fargo, NDPERSISTENT WALL CLOUD WITH INTERMITTENT FUNNEL OBSERVED SOUTH OF INTERSTATE 94. THIS STRUCTURE WAS VIEWED AT IT MOVED ACROSS EXTREME SOUTH FARGO AND SOUTH MOORHEAD UNTIL AROUND 835 PM CDT. A PROMINENT SHELF CLOUD EXTENDED NORTHEAST OF THIS STRUCTURE WHICH AFFE
Jun 14, 8:30 PM CDTTSTM WND GST 60Beltrami, MN
Jun 14, 8:40 PM CDTTSTM WND DMGAda, MNPOWER OUT IN ADA AREA...TRANSFORMERS DAMAGED AND TREES DOWN.
Jun 14, 8:40 PM CDTTSTM WND DMGHendrum, MNPOWER OUT DUE TO TRANSFORMER DAMAGE.
Jun 14, 8:40 PM CDTTSTM WND GST 605 Ese Moorhead, MNJUST NORTH OF I-94 AT MP 5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
2807 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 150033
SVRFGF
MNC027-107-119-NDC017-035-077-097-150130-
/O.NEW.KFGF.SV.W.0078.080615T0032Z-080615T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
732 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  CLAY COUNTY IN NORTHWEST MINNESOTA...
  WESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
  SOUTH CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA...
  EASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITY OF FARGO...
  EXTREME NORTH CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
  TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 830 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF ANETA TO 4
  MILES NORTHEAST OF FINGAL...MOVING TO THE EAST AT 68 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PORTLAND...CASSELTON AND ROSEVILLE AT 750 PM CDT...
  MAYVILLE...MAPLETON AND KINDRED AT 800 PM CDT...
  FARGO...HILLSBORO AND HARWOOD AT 810 PM CDT...
  HALSTAD...DILWORTH AND GLYNDON AT 820 PM CDT...

  INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 131...
  INTERSTATE 94 BETWEEN NORTH DAKOTA MILE MARKER 325 AND MINNESOTA
  MILE MARKER 27...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4668 9733 4784 9743 4772 9643 4663 9633
      4662 9678 4661 9677 4660 9678
TIME...MOT...LOC 0032Z 282DEG 59KT 4771 9794 4680 9768

$$

DK/BH
2 follow-up statements
000 
WWUS53 KFGF 150051
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
751 PM CDT SAT JUN 14 2008

MNC027-107-119-NDC017-035-077-097-150130-
/O.CON.KFGF.SV.W.0078.000000T0000Z-080615T0130Z/
NORMAN MN-CLAY MN-GRAND FORKS ND-RICHLAND ND-TRAILL ND-CASS ND-
POLK MN-
751 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL POLK...CLAY AND WESTERN NORMAN COUNTIES IN
NORTHWEST MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN
NORTHEAST NORTH DAKOTA...AND EASTERN CASS...TRAILL AND EXTREME NORTH
CENTRAL RICHLAND COUNTIES IN SOUTHEAST NORTH DAKOTA...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES WEST OF HATTON TO 5 MILES
NORTHWEST OF LEONARD...MOVING TO THE EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KINDRED...HUNTER...DAVENPORT AND BLANCHARD BY 800 PM CDT...
  BUXTON...MAPLETON...PROSPER AND HILLSBORO BY 805 PM CDT...
  WILD RICE AND WEST FARGO BY 810 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4668 9733 4784 9743 4772 9643 4663 9633
      4662 9678 4661 9677 4660 9678
TIME...MOT...LOC 0051Z 282DEG 59KT 4761 9748 4670 9726

$$

DK/BH
000 
WWUS53 KFGF 150109
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
809 PM CDT SAT JUN 14 2008

MNC027-107-119-NDC017-035-077-097-150130-
/O.CON.KFGF.SV.W.0078.000000T0000Z-080615T0130Z/
NORMAN MN-CLAY MN-GRAND FORKS ND-RICHLAND ND-TRAILL ND-CASS ND-
POLK MN-
809 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL POLK...CLAY AND WESTERN NORMAN COUNTIES IN
NORTHWEST MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN
NORTHEAST NORTH DAKOTA...AND EASTERN CASS...TRAILL AND EXTREME NORTH
CENTRAL RICHLAND COUNTIES IN SOUTHEAST NORTH DAKOTA...

AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CUMMINGS TO 4 MILES NORTHEAST OF
WALCOTT...MOVING TO THE EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HALSTAD...RUSTAD...PERLEY AND MOORHEAD BY 815 PM CDT...
  NIELSVILLE...SHELLY...SABIN AND KRAGNES BY 820 PM CDT...
  GLYNDON AND DOWNER BY 825 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4668 9733 4784 9743 4772 9643 4663 9633
      4662 9678 4661 9677 4660 9678
TIME...MOT...LOC 0109Z 282DEG 59KT 4751 9705 4660 9687

$$

DK/BH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jun 14, 1:23 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
123 PM CDT SAT JUN 14 2008

.SHORT TERM...
IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND
ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS
AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A
DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE
IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON
MOISTURE FIELDS SO WILL UTILIZE.

FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND
LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN
CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE
EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM
25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH
-6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER
50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE
HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN
ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES.
FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE
EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT
WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION
SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT
THEREAFTER.

BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS
COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS
EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A
FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF
CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY
AFTERNOON.

FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL
TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE
RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO
NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS
HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT
TIMEFRAME IN THE NORTH.

FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS
SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED.

LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL
AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A
FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N
PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W
TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR
-SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO
SIGNIFICANT CHANGES ARE PLANNED ATTM.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR
-TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME
TOGETHER TO TRIGGER CONVECTION.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT SAT JUN 14 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
641 AM CDT SAT JUN 14 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
 EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD
FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH
THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS
SHOULD DIMINISH IN INTENSITY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

VOELKER

In the hours before

Local storm report, Jun 14, 6:14 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
614 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FUNNEL CLOUD     4 W FERGUS FALLS        46.28N 96.15W
06/14/2008                   OTTER TAIL         MN   TRAINED SPOTTER

&&

AH
Local storm report, Jun 14, 6:22 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
622 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     NEW ROCKFORD            47.68N 99.14W
06/14/2008  E60 MPH          EDDY               ND   TRAINED SPOTTER

&&

AH
Local storm report, Jun 14, 6:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
638 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 W BORUP               47.18N 96.59W
06/14/2008  E0.88 INCH       NORMAN             MN   PUBLIC

            DIME TO NICKEL SIZED HAIL COVERING THE GROUND IN SPOTS.

&&

ROGERS
Local storm report, Jun 14, 6:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
653 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     6 SE OBERON             47.86N 99.11W
06/14/2008  E70 MPH          BENSON             ND   PUBLIC

            ROLLING DUST STORM PRECEDING WIND.

&&

BHOPKINS
Local storm report, Jun 14, 6:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
656 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             ELBOW LAKE              45.99N 95.98W
06/14/2008  E0.75 INCH       GRANT              MN   TRAINED SPOTTER

            HAIL LASTED FOR FIVE MINUTES.

&&

AH
Local storm report, Jun 14, 6:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
658 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     3 SW DEVILS LAKE        48.08N 98.92W
06/14/2008  M58 MPH          RAMSEY             ND   AWOS

            MEASURED AT THE DEVILS LAKE AIRPORT.

&&

BHOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:01 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Ramsey, Walsh59 min
Jun 14, 7:34 PM CDTTornado WarningFGFBarnes, Cass41 min
Jun 14, 7:42 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Griggs, Nelson, Steele and 1 more33 min
Jun 14, 8:16 PM CDTTornado WarningFGFCass40 min
Jun 14, 8:24 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Traill36 min
Jun 14, 7:01 PM CDTSevere Thunderstorm WarningFGFOtter Tail29 min
Jun 14, 8:09 PM CDTSevere Thunderstorm WarningFGFGrant25 min
Jun 14, 8:44 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 2 more61 min
Jun 14, 9:25 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard50 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.